PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 54(68), pp. 63--70 (1993)
Generalization of the Mercer Theorem
Milutin Dostani\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: It was shown that the bilinear series of the given operator $A=H(I+S)$ ($H=H^*$, $S=S^*$) uniformly converges to its kernel.
Classification (MSC2000): 47B38
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts